# SDR IXXA06SMN351S

- Difficulty date: November 4, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT OUTBOARD AILERON LOWER SKIN DENTED AT STATION XA558.000.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND BONDED DOUBLER.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN AND FASTENERS.  BALANCED AILERON.  FOUND MOMENT WITHIN LIMITS, MOMENT: 3228.31 INCH-POUNDS IAW DC8 SRM 57-8-1 FIG 1 PAGE 2, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21A, DC8 SRM 57-8-1 FIG 1 PAGE 2, ITEM "B" AND "K", DC8 SRM 51-1-9, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21, AND DC8 SRM 51-4-1.PAGES 1-2-3-4.
